# SDR VGQY2010041300001

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23917
- Aircraft time: 89,415 hours, 17,167 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 65B0364129
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER REAR SPAR AT ELEVATOR STATION 206.8 STIFFENER LOWER END FOUND CORRODED.  COMPLIED WITH EN 1048-10, ALTERNATIVE FABRICATION FOR HORIZONTAL STAB REAR SPAR ATTACHED ANGLE 65B03779-12.
